- -

The uniform bounded deciding property and the separable quotient problem

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The uniform bounded deciding property and the separable quotient problem

Show full item record

López Alfonso, S.; Moll López, SE. (2019). The uniform bounded deciding property and the separable quotient problem. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 113(2):1223-1230. https://doi.org/10.1007/s13398-018-0543-7

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/124295

Files in this item

Item Metadata

Title: The uniform bounded deciding property and the separable quotient problem
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Construcciones Arquitectónicas - Departament de Construccions Arquitectòniques
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Saxon-Wilansky's paper "The equivalence of some Banach space problems" contains six properties equivalent to the existence of an infinite dimensional separable quotient in a Banach space with nice simplified proofs. ...[+]
Subjects: Banach space , Separable quotient problem , Strong norming subset , Uniform bounded deciding subset
Copyrigths: Reserva de todos los derechos
Source:
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. (issn: 1578-7303 )
DOI: 10.1007/s13398-018-0543-7
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s13398-018-0543-7
Type: Artículo

References

Argyros, S.A., Dodos, P., Kanellopoulos, V.: Unconditional families in Banach spaces. Math. Ann. 341, 15–38 (2008)

Fernández, J., Hui, S., Shapiro, H.: Unimodular functions and uniform boundedness. Publ. Mat. 33, 139–146 (1989)

Font, V.P.: On exposed and smooth points of convex bodies in Banach spaces. Bull. London Math. Soc. 28, 51–58 (1996) [+]
Argyros, S.A., Dodos, P., Kanellopoulos, V.: Unconditional families in Banach spaces. Math. Ann. 341, 15–38 (2008)

Fernández, J., Hui, S., Shapiro, H.: Unimodular functions and uniform boundedness. Publ. Mat. 33, 139–146 (1989)

Font, V.P.: On exposed and smooth points of convex bodies in Banach spaces. Bull. London Math. Soc. 28, 51–58 (1996)

Ka̧kol, J., López-Pellicer, M.: On Valdivia strong version of Nikodym boundedness property. J. Math. Anal. Appl. 446, 1–17 (2017)

López-Alfonso, S., Mas, J., Moll, S.: Nikodym boundedness property and webs in $$\sigma $$ σ -algebras. RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. 110, 711–722 (2016)

López-Alfonso, S.: On Schachermayer and Valdivia results in algebras of Jordan measurable sets. RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. 110, 799–808 (2016)

Nygaard, O.: A strong uniform boundedness principle in Banach spaces. Proc. Am. Math. Soc. 129, 861–863 (2001)

Schachermayer, W.: On some classical measure-theoretic theorems for non-sigma-complete Boolean algebras. Dissertationes Math. (Rozprawy Mat.) 214, 33 (1982)

Śliwa, W.: The separable quotient problem and the strongly normal sequences. J. Math. Soc. Jpn. 64, 387–397 (2012)

Saxon, S.A., Wilansky, A.: The equivalence of some Banach space problems. Colloq. Math. 37, 217–226 (1977)

Valdivia, M.: On certain barrelled normed spaces. Ann. Inst. Fourier 29, 39–56 (1979)

Valdivia, M.: On Nikodym boundedness property. RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 107, 355–372 (2013)

[-]

This item appears in the following Collection(s)

Show full item record